# SDR UPS99529150

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N52181
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN DECK SEAT TRACK HAS CORROSION ALONG BOTH FLANGES AT BS 1180 TO 1200 RBL 25 WL 208. REMOVED AND INSTALLED NEW SEAT TRACK, WORK DONE IAW SRM 51-40-05, 51-40-08 AND SRM 51-40-09.
